DIFFERENTIABLE FUNCTIONS IN R2

被引:0
|
作者
PELLING, MJ [1 ]
机构
[1] UNIV BENIN,BENIN CITY,NIGERIA
来源
AMERICAN MATHEMATICAL MONTHLY | 1976年 / 83卷 / 10期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:821 / 821
页数:1
相关论文
共 50 条
  • [41] Singularities of the radon transform of a class of piecewise smooth functions in R2
    Gang-rong Qu
    [J]. Acta Mathematicae Applicatae Sinica, English Series, 2011, 27 : 191 - 208
  • [42] LIMITATIONS OF R2
    BARRETT, JP
    [J]. AMERICAN STATISTICIAN, 1975, 29 (02): : 108 - 108
  • [43] ADJUSTING R2
    MONTGOMERY, DB
    MORRISON, DG
    [J]. JOURNAL OF FINANCE, 1973, 28 (04): : 1009 - 1013
  • [44] Culture and R2
    Eun, Cheol S.
    Wang, Lingling
    Xiao, Steven C.
    [J]. JOURNAL OF FINANCIAL ECONOMICS, 2015, 115 (02) : 283 - 303
  • [45] Tricoccin R2
    Sekar, K
    Parthasarathy, S
    Schenk, H
    Epe, B
    Mondon, A
    [J]. ACTA CRYSTALLOGRAPHICA SECTION C-CRYSTAL STRUCTURE COMMUNICATIONS, 1996, 52 : 92 - 94
  • [46] R2 supergravity
    Ferrara, Sergio
    Kehagias, Alex
    Porrati, Massimo
    [J]. JOURNAL OF HIGH ENERGY PHYSICS, 2015, (08):
  • [47] R2 and the Economy
    Morck, Randall
    Yeung, Bernard
    Yu, Wayne
    [J]. ANNUAL REVIEW OF FINANCIAL ECONOMICS, VOL 5, 2013, 5 : 143 - 166
  • [48] LIMITATIONS OF R2
    SMITH, GN
    [J]. AMERICAN STATISTICIAN, 1975, 29 (01): : 71 - 71
  • [49] LIMITATIONS OF R2
    GAINES, JA
    [J]. AMERICAN STATISTICIAN, 1974, 28 (04): : 165 - 166
  • [50] TRANSFORMATIONS AND R2
    SCOTT, A
    WILD, C
    [J]. AMERICAN STATISTICIAN, 1991, 45 (02): : 127 - 129